# SDR UIEA2019022103296

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,157 hours, 12,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT GALLEY PANEL WENT OFF WITHIN 20 SECONDS. TASK CARD CALLS FOR AFTER ONE MINUTE. ( CLEANED CONTACTS AT M736. OPS CHECK NORMAL IAW AMM 35-51-00 AND SWPM 20-60-01. )
